Published on July 2018 | Functions of complex variables

Uniqueness of two differential polynomials of a meromorphic function sharing a set
Authors: Molla Basir Ahamed
View Author: Dr. Molla Basir Ahamed
Journal Name: Communication of the Korean Mathematical Society
Volume: 33 Issue: 4 Page No: 1181-1203
Indexing: SCOPUS

In this paper, we are mainly devoted to finding out the general meromorphic solution of some specific type of differential equation. We have also answered an open question posed by Banerjee-Chakraborty [4] by extending their results to a large extent. We have provided an example showing that the conclusion of the results of Zhang-Yang [16] is not generally true. Some examples have been exhibited to show that certain claims are true in our main result. Finally, some questions have been posted for future research in this direction.

Download PDF
View Author/Co-Author
Copyright © 2024 All rights reserved